On a correspondence between regular and non-regular operator monotone functions

P. Gibilisco, F. Hansen, T. Isola

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

We prove the existence of a bijection between the regular and the non-regular operator monotone functions satisfying a certain functional equation. As an application we give a new proof of the operator monotonicity of certain functions related to the Wigner-Yanase-Dyson skew information.

Original languageEnglish
Pages (from-to)2225-2232
Number of pages8
JournalLinear Algebra and Its Applications
Volume430
Issue number8-9
DOIs
Publication statusPublished - 2009 Apr 15

Keywords

  • Matrix means
  • Operator monotone functions
  • Quantum Fisher information

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'On a correspondence between regular and non-regular operator monotone functions'. Together they form a unique fingerprint.

Cite this